Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The first and second variations of an $ n$-tuple integral in the case of variable limits


Author: H. A. Simmons
Journal: Trans. Amer. Math. Soc. 36 (1934), 29-43
MSC: Primary 49K10; Secondary 26B15
MathSciNet review: 1501733
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49K10, 26B15

Retrieve articles in all journals with MSC: 49K10, 26B15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1934-1501733-X
PII: S 0002-9947(1934)1501733-X
Article copyright: © Copyright 1934 American Mathematical Society